# SDR CA081016015

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, R, J
- Precautionary procedure: E, F, B

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT SAW FLAMES COMING OUT OF THE ENGINE EXHAUST BEFORE LOSING POWER.  HE DECLARED EMERGENCY AND DIVERTED THE FLIGHT TOWARDS A NEARBY AIRPORT.  HE WAS NOT ABLE TO MAKE THE AIRPORT AND HE WAS FORCED TO LAND ON A ROAD.  THE PILOT WAS NOT INJURED AND THE ACFT SUFFERED NO DAMAGE.  THE ACFT WAS LATER TOWED TO THE AIRPORT WHERE FAA IS INVESTIGATING.  THE ENGINE WILL BE REMOVED AND FORWARDED TO STANDARD AERO FOR INVESTIGATION.
